Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 377, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 28, 2008, 9:57 AM CDT for Labette County, Kansas. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 9:57 AM CDT (14:57 UTC)
- Expired
- Jun 28, 2008, 10:46 AM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Labette County, KS
The radar
The Tulsa radar (KINX), 121 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:23 AM CDT | TSTM WND GST 60 | S Edna, KS | WINDS GUSTING BETWEEN 50 TO 60 MPH. |
| Jun 28, 10:30 AM CDT | TSTM WND GST 70 | Bartlett, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 3.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 281457
SVRICT
KSC099-281600-
/O.NEW.KICT.SV.W.0377.080628T1457Z-080628T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
957 AM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LABETTE COUNTY IN SOUTHEAST KANSAS.
* UNTIL 1100 AM CDT.
* AT 951 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ANGOLA...OR 10 MILES
NORTHEAST OF COFFEYVILLE...AND MOVING EAST AT 30 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTAMONT...ANGOLA...BARTLETT...CHETOPA...DENNIS...EDNA...LABETTE...
MOUND VALLEY...OSWEGO...PARSONS...PARSONS TRI CITY AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORM HAS A HISTORY OF PRODUCING DAMAGING 60 MPH WINDS.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD. FREQUENT AND DEADLY CLOUD TO GROUND
LIGHTNING CAN ALSO BE EXPECTED.
LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
3699 9507 3699 9552
TIME...MOT...LOC 1457Z 288DEG 24KT 3714 9546
$$
ES4 follow-up statements
000
WWUS53 KICT 281513
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1012 AM CDT SAT JUN 28 2008
KSC099-281600-
/O.CON.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1012 AM CDT SAT JUN 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY
UNTIL 1100 AM CDT...
AT 1010 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PARSONS TO ALTAMONT TO EDNA...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR BARTLETT BY 1025 AM CDT.
NEAR OSWEGO BY 1030 AM CDT.
NEAR CHETOPA BY 1040 AM CDT.
THESE DANGEROUS THUNDERSTORMS WILL ALSO AFFECT THE TOWN OF LABETTE.
IF YOU ARE IN THE PATH OF THIS THUNDERSTORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING DAMAGING
60 MPH WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
3699 9507 3699 9552
TIME...MOT...LOC 1511Z 288DEG 24KT 3735 9522 3713 9527
3700 9540
$$
ES000
WWUS53 KICT 281526
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1025 AM CDT SAT JUN 28 2008
KSC099-281600-
/O.CON.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1025 AM CDT SAT JUN 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY
UNTIL 1100 AM CDT...
AT 1023 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTHEAST OF LABETTE TO OSWEGO TO BARTLETT...MOVING EAST
AT 30 MPH.
THESE DANGEROUS STORMS WILL AFFECT MAINLY RURAL AREAS OF LABETTE
COUNTY...INCLUDING OSWEGO...BARTLETT AND CHETOPA.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
3699 9507 3699 9552
TIME...MOT...LOC 1526Z 288DEG 24KT 3732 9505 3710 9507
3698 9516
$$
ES000
WWUS53 KICT 281538
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1037 AM CDT SAT JUN 28 2008
KSC099-281600-
/O.CON.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1037 AM CDT SAT JUN 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY
UNTIL 1100 AM CDT...
AT 1033 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS OF 60 TO 70 MPH. THESE SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF LABETTE TO OSWEGO
TO BARTLETT...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR CHETOPA BY 1040 AM CDT.
THESE DANGEROUS THUNDERSTORMS WILL ALSO AFFECT THE TOWN OF LABETTE.
THIS IS A DANGEROUS LINE OF THUNDERSTORMS. FOR YOUR PROTECTION REMAIN
IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS LINE OF THUNDERSTORMS HAS THE POTENTIAL TO CAUSE SIGNIFICANT
DAMAGE TO PROPERTY.
LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
3699 9507 3699 9552
TIME...MOT...LOC 1536Z 287DEG 19KT 3732 9507 3710 9510
3698 9519
$$
ES000
WWUS53 KICT 281546
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1045 AM CDT SAT JUN 28 2008
KSC099-281556-
/O.CAN.KICT.SV.W.0377.000000T0000Z-080628T1600Z/
LABETTE KS-
1045 AM CDT SAT JUN 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY HAS BEEN
CANCELLED...
AT 1042 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3735 9552 3736 9551 3738 9551 3738 9507
3699 9507 3699 9552
TIME...MOT...LOC 1546Z 287DEG 19KT 3730 9501 3708 9504
3696 9513
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 8:06 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 28, 8:06 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 806 AM CDT SAT JUN 28 2008 .UPDATE... TODAY: THUNDERSTORMS CONTINUE TO DEVELOP IN ELEVATED BAROCLINIC ZONE NORTH OF SURFACE FRONT. COMBO OF DECENT ELEVATED INSTABILITY AND DIFFLUENT UPPER FLOW ALLOWED SEVERE CLUSTER OF STORMS TO MOVE ACROSS SOUTH CENTRAL KS. LATEST RADAR TRENDS SHOW A DECLINE IN INTENSITY...HOWEVER PRECIPITATION COVERAGE HAS BEEN INCREASING ACROSS CENTRAL KS. AFTER COORDINATION WITH STORM PREDICTION CENTER...OPTED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 9 AM FOR EXTREME SOUTH CENTRAL KS WHERE THREAT PERSISTS. ALSO SOME MORE ISOLATED STRONG/SEVERE STORMS IN SOUTHEAST KS. UNLIKE YESTERDAY...IT APPEARS THAT GLOBAL FORECAST SYSTEM MODEL HAS BETTER HANDLE ON PRECIPITATION SO FAR. THIS WOULD SUGGEST THAT PRECIPITATION WILL QUICKLY WANE OVER MOST OF THE AREA DURING MORNING...WITH PRECIPITATION THIS AFTERNOON CONFINED TO FAR SOUTH/SOUTHEAST PARTS OF FORECAST AREA. -HOWERTON && .AVIATION... FORECAST RELATIVELY QUIET OUTSIDE OF THUNDERSTORM CHANCES THIS MORNING. SO FAR MOST LOCATIONS HAVE REMAINED VFR WITH EXCEPTION OF THOSE LOCATION DIRECTLY IMPACTED BY THE STRONGER STORMS. THOSE AIRPORTS DID BRIEFLY GO MVFR ON CEILINGS AND IFR ON VISIBILITY. -HOWERTON && .PREV DISCUSSION... /ISSUED 257 AM CDT SAT JUN 28 2008/ DISCUSSION... TODAY: SCATTERED THUNDERSTORMS WILL LIKELY PERSIST THROUGH THE MORNING WITH BEST COVERAGE ACROSS SOUTHEAST KS. HOWEVER FEW SHOWERS AND ISOLATED THUNDERSTORMS HAVE FESTERED ACROSS NORTHWEST KS AND COULD DRIFT INTO CENTRAL KS THROUGH DAYBREAK. WILL KEEP SMALL PROBABILITY OF PRECIPITATION GOING TO ACCOUNT FOR THAT...BUT SUSPECT THOSE MAY BE NIXED EARLY THIS MORNING. MAIN ISSUE FOR TODAY WILL BE DEALING WITH COLD FRONT MOVING SOUTH INTO OK. SOME HINT THAT A NARROW BAND OF 850MB MOISTURE WILL LAG BEHIND THE FRONT...BUT CURRENT THINKING IS THAT LACK OF SIGNIFICANT COLD POOL/UPPER DYNAMICS WOULD LIMIT/SUPPRESS POST FRONTAL PRECIPITATION THIS AFTERNOON. TONIGHT-SUN: DRIER AIR WILL MOVING INTO THE AREA TONIGHT AND PERSIST THROUGH SUN. LATEST 850MB TEMPERATURE PROGNOSES<-*->PROGNOSTICS SUGGEST MAXIMUM TEMPERATURES MAY BE A BIT LOWER THAN PREVIOUS THOUGHT... WHICH GIVEN POTENTIAL EVAPORATION FROM RECENT RAINFALL...SEEMS REASONABLE. MON-FRI: MINOR TWEAK TO MAXES ON MON AND TUES...OTHERWISE NO CHANGES TO GOING FORECAST. -HOWERTON AVIATION... 0600 UTC TAFS...ICT/SLN/HUT/CNU/RSL...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INCREASE IN AREAL COVERAGE AND INTENSITY OVER THE NEXT FEW HOURS ACROSS THE SOUTHEAST QUARTER OF KANSAS...AS LOW-LEVEL JET IMPINGES ON COLD FRONT SLIDING SOUTH ACROSS THE AREA. STRONG TO SEVERE STORMS WILL BE POSSIBLE...ALONG WITH LOCALLY VERY HEAVY RAINFALL AMOUNTS. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 87 62 83 62 / 40 10 0 10 HUTCHINSON 86 62 81 61 / 30 10 0 10 NEWTON 85 60 82 60 / 40 10 0 10 ELDORADO 86 60 82 58 / 40 10 0 10 WINFIELD-KWLD 87 63 84 61 / 40 10 0 10 RUSSELL 83 58 80 57 / 30 10 0 10 GREAT BEND 85 59 81 57 / 30 10 0 10 SALINA 84 63 81 62 / 30 10 0 10 MCPHERSON 85 62 81 61 / 30 10 0 10 COFFEYVILLE 88 62 85 58 / 40 10 0 10 CHANUTE 86 61 82 59 / 40 10 0 10 IOLA 86 61 82 59 / 30 10 0 10 PARSONS-KPPF 87 62 83 60 / 40 10 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 28, 4:59 AM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 459 AM CDT SAT JUN 28 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-291000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 459 AM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL LINGER THIS MORNING ACROSS THE AREA. A COUPLE OF THE STORMS COULD BE STRONG WITH SMALL HAIL...WINDS TO AROUND 50 MPH AND LOCALLY HEAVY RAIN. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT CHANCES FOR THUNDERSTORMS WILL BE FROM TUESDAY NIGHT THROUGH THURSDAY. A FEW STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY DUE TO THE ISOLATED NATURE OF THE THREAT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, Jun 28, 7:57 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
757 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM TSTM WND DMG 4 NW CLEARWATER 37.55N 97.55W
06/28/2008 SEDGWICK KS BROADCAST MEDIA
REPORTED FROM KFDI 2 AND 3 INCH LIMBS DOWN AT 215TH
STREET WEST AND K-42. ESTIMATED WINDS OF 60 MPH.
&&
JASLocal storm report, Jun 28, 8:53 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM FLOOD CHENEY 37.63N 97.78W
06/28/2008 SEDGWICK KS EMERGENCY MNGR
VEHICLES STALLING OUT IN FLOODED ROADS ON MAIN STREET AND
4TH AND 5TH STREETS IN CHENEY.
&&
JASSpecial weather statement, Jun 28, 8:56 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 856 AM CDT SAT JUN 28 2008 KSZ094-098-281500- CHAUTAUQUA-ELK- 856 AM CDT SAT JUN 28 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND ELK COUNTIES... AT 851 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF LATHAM TO MOLINE TO 6 MILES SOUTH OF CEDAR VALE...AND MOVING EAST AT 36 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. SCHRECK
Special weather statement, Jun 28, 9:36 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 936 AM CDT SAT JUN 28 2008 KSZ098-281530- CHAUTAUQUA- 936 AM CDT SAT JUN 28 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA COUNTY... AT 933 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELK CITY TO HALE TO PERU...AND MOVING EAST AT 31 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. SCHRECK
Local storm report, Jun 28, 9:43 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
943 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLOOD CEDAR VALE 37.11N 96.50W
06/28/2008 CHAUTAUQUA KS EMERGENCY MNGR
TYPICAL LOW WATER CROSSINGS OVER COUNTY ROADS AND EDGES
OF STREETS FLOODED IN AND AROUND CEDAR VALE.
&&
JASLocal storm report, Jun 28, 9:46 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
946 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM FLOOD 1 W SEDAN 37.13N 96.20W
06/28/2008 CHAUTAUQUA KS EMERGENCY MNGR
PARTS OF HIGHWAY 99 WEST OF SEDAN BEGINNING TO FLOOD
ROAD.
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:47 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 25 min |
| Jun 27, 11:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 23 min |
| Jun 28, 1:18 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 57 min |
| Jun 28, 1:40 AM CDT | Severe Thunderstorm Warning | ICT | Allen | 48 min |
| Jun 28, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 23 min |
| Jun 28, 2:27 AM CDT | River Flood Warning | ICT | Allen, Neosho | 7 hr |
| Jun 28, 2:27 AM CDT | River Flood Warning | ICT | Neosho | 7 hr |
| Jun 28, 3:33 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 57 min |
| Jun 28, 4:29 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 37 min |
| Jun 28, 4:36 AM CDT | Areal Flood Warning | ICT | Barton | 4 hr |
| Jun 28, 5:49 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 71 min |
| Jun 28, 6:14 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 61 min |
| Jun 28, 6:33 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 43 min |
| Jun 28, 6:47 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Sedgwick, Sumner | 58 min |
| Jun 28, 7:50 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| Jun 28, 8:50 AM CDT | Areal Flood Warning | ICT | Butler, Cowley, Kingman, Reno, Sedgwick, Sumner | 5 hr |
| Jun 28, 9:08 AM CDT | Severe Thunderstorm Warning | ICT | Elk | 37 min |
| Jun 28, 9:25 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 50 min |
| Jun 28, 10:42 AM CDT | Areal Flood Warning | ICT | Labette | 3 hr |
| Jun 28, 1:46 PM CDT | River Flood Warning | ICT | Labette, Neosho | 43 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.